\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On controllability of a linear elastic beam with memory under longitudinal load

Abstract Related Papers Cited by
  • This work is motivated by the control problem for a linear elastic beam under a longitudinal load when the material of the beam has memory. We reduce the problem of controllability to a nonstandard moment problem. The solution of the latter problem is based on the Riesz basis property for a family of functions quadratically close to the nonharmonic exponentials. This result requires the detailed analysis of an integro--differential equation, and is of interest in itself for Function Theory.
    Mathematics Subject Classification: Primary: 34H05, 93B05, 93C20; Secondary: 74Dxx, 35Q93, 46E35, 34B09, 35Pxx, 42A70.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    F. Ammar-Khodja, A. Benabdallah, J. E. Munoz Rivera and R. Racke, Energy decay for Timoshenko systems of memory type, J. Differential Equations, 194 (2003), 82-115.doi: 10.1016/S0022-0396(03)00185-2.

    [2]

    S. A. Avdonin and B. P. Belinskiy, Controllability of a string under tension, Discrete Contin. Dyn. Syst., (2003), 57-67.

    [3]

    S. A. Avdonin and B. P. Belinskyi, On the basis properties of the functions arising in the boundary control problem of a string with a variable tension, Discrete Contin. Dyn. Syst., (2005), 40-49.

    [4]

    S. A. Avdonin, B. P. Belinskiy and S. A. Ivanov, On controllability of an elastic ring, Appl. Math. Optim., 60 (2009), 71-103.doi: 10.1007/s00245-009-9064-2.

    [5]

    S. A. Avdonin, B. P. Belinskiy and L. Pandolfi, Controllability of a non-homogeneous string and ring under time dependent tension, Math. Model. Nat. Phenom., 5 (2010), 4-31.doi: 10.1051/mmnp/20105401.

    [6]

    S. A. Avdonin and B. P. Belinskiy, On controllability of a non-homogeneous elastic string with memory, J. of Math Analysis and Applications, 398 (2013), 254-269.doi: 10.1016/j.jmaa.2012.08.037.

    [7]

    S. A. Avdonin and S. A. Ivanov, Families of Exponentials. The Method of Moments in Controllability Problems for Distributed Parameter Systems, Cambridge University Press, New York, 1995.

    [8]

    S. A. Avdonin and S. A. Ivanov, Exponential Riesz bases of subspaces and divided differences, St. Petersburg Mathematical Journal, 13 (2002), 339-351.

    [9]

    S. Avdonin and W. Moran, Ingham type inequalities and Riesz bases of divided differences, International J. of Applied Math. and Computer Science, 11 (2001), 803-820.

    [10]

    S. Avdonin and L. Pandolfi, Simultaneous temperature and flux controllability for heat equations with memory, Quarterly of Applied Mathematics, 71 (2013), 339-368.doi: 10.1090/S0033-569X-2012-01287-7.

    [11]

    S. A. Avdonin and L. Pandolfi, Temperature and heat flux dependence/independence for heat equations with memory, in Time Delay Systems: Methods, Applications and New Trends, Lecture Notes in Control and Information Sciences, 423, Springer, Berlin, 2011, 87-101.doi: 10.1007/978-3-642-25221-1_7.

    [12]

    N. K. Bari, Biorthogonal systems and bases in Hilbert space, (in Russian) Moskov. Gos. Univ. Učen. Zap., Matematika, 148 (1951), 69-107.

    [13]

    S. Breuer, On energy stored in linear viscoelastic solids, ZAMM-J. Appl. Math. and Mechanics, 55 (1975), 403-405.doi: 10.1002/zamm.19750550708.

    [14]

    C. M. Dafermos, Asymptotic stability in viscoelasticity, Archive for Rational Mechanics and Anal., 37 (1970), 297-308.

    [15]

    S. Dolecki and D. L. Russell, A general theory of observation and control, SIAM J. Control Optim., 15 (1977), 185-220.doi: 10.1137/0315015.

    [16]

    A. D. Drozdov and V. B. Kolmanovskii, Stability in Viscoelasticity, North-Holland Series in Applied Mathematics and Mechanics, 38, North-Holland Publishing Co., Amsterdam, 1994.

    [17]

    M. Fabrizio and S. Polidoro, Asymptotic decay for some differential systems with fading memory, Appl. Anal., 81 (2002), 1245-1264.doi: 10.1080/0003681021000035588.

    [18]

    I. C. Gohberg and M. G. Krein, Introduction to the Theory of Linear Nonselfadjoint Operators, Translation of Mathematical Monographs, 18, American Mathematical Society, Providence, RI, 1969.

    [19]

    J. E. Lagnese, Asymptotic energy estimates for Kirchhoff plates subject to weak viscoelastic damping, International Series of Numerical Mathematics, 91 (1989), 211-236.

    [20]

    G. Leugering, On boundary feedback stabilisability of a viscoelastic beam, Proc. of the Royal Soc. of Edinburgh, 114 (1990), 57-69.doi: 10.1017/S0308210500024264.

    [21]

    G. Leugering, Exact controllability in viscoelasticity of fading memory type, Applicable Anal., 18 (1984), 221-243.doi: 10.1080/00036818408839521.

    [22]

    G. Leugering, Boundary controllability of a viscoelastic beam, Applicable Anal., 23 (1986), 119-137.doi: 10.1080/00036818608839635.

    [23]

    J. L. Lions and E. Magenes, Problèmes aux Limites Nonhomogénes et Applications, 1 & 2, Dunod, Paris, 1968.

    [24]

    W. J. Liuand and G. H. Williams, Partial exact controllability for the linear thermo-elastic model, Electronic J. Differential Equations, (1998), 11 pp.

    [25]

    V. P. Madan, Response of a viscoelastic beam to an impulsive excitation, Mathematika, 16 (1969), 205-208.doi: 10.1112/S0025579300008172.

    [26]

    J. E. Munoz Rivera, M. G. Naso and F. M. Vegni, Asymptotic behavior of the energy for a class of weakly dissipative second-order systems with memory, J. Math. Anal. Appl., 286 (2003), 692-704.doi: 10.1016/S0022-247X(03)00511-0.

    [27]

    L. Pandolfi, Riesz system and the controllability of heat equations with memory, Integral Equations Operator Theory, 64 (2009), 429-453.doi: 10.1007/s00020-009-1682-1.

    [28]

    L. Pandolfi, Riesz systems and moment method in the study of viscoelasticity in one space dimension, Discrete Contin. Dyn. Syst., Ser. B, 14 (2010), 1487-1510.doi: 10.3934/dcdsb.2010.14.1487.

    [29]

    D. L. Russell, Nonharmonic Fourier series in the control theory of distributed parameter systems, J. Math. Anal. Appl., 18 (1967), 542-560.doi: 10.1016/0022-247X(67)90045-5.

    [30]

    D. L. Russell, Controllability and stabilizability theory for linear partial differential equations, SIAM Rev., 20 (1978), 639-739.doi: 10.1137/1020095.

    [31]

    D. L. Russell, On exponential bases for the Sobolev spaces over an interval, J. Math. Anal. Appl., 87 (1982), 528-550.doi: 10.1016/0022-247X(82)90142-1.

    [32]

    K. Seip, On the connection between exponential bases and certain related sequences in $L_2(\pi,\pi)$, J. Functional Anal., 130 (1995), 131-160.doi: 10.1006/jfan.1995.1066.

    [33]

    W. C. Xie, Dynamic Stability of Structures, Cambridge University Press, New York, 2006.

    [34]

    R. M. Young, An Introduction to Nonharmonic Fourier Series, Academic Press, New York, 2001.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(87) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return